U.S. doctors online nowAsk doctors free
GA
A 21-year-old female asked:

I'm currently taking propernalol 3 times a day 8hours apart but when i took it this time i felt my chest get tight is this just from my anxiety?

1 doctor answer4 doctors weighed in
Dr. Terrence Cohen
Cardiology 46 years experience
Possibly: At your age, i would guess you are taking the drug for mitral valve prolapse or for rapid heart rhythm. If you have been taking propanolol for some time and now for the 1st time you are getting symptoms, i would question the connection with the medication. If the symptoms persist, you should be checked for a cause.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Oct 3, 2016

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.